Categories New Products Allergy Anti-Nausea Antibacterial Antifungal Antiviral BiOral Body Care Cardiovascular Children’s Range Cough, Cold and Flu Digestive Health Ear Care Eye Care Medical Devices Pain Relief Skincare Sleep Suncare Supplements Vitamins Chemists’ Own Ibuprofen + Paracetamol Duo Soft Gel Capsules 10 & 30 Alternative to Nuromol Dual Action Pain Relief Liquid Capsules Find this product at a store near you SymptomsProduct FeaturesIngredientsSize Temporary relief of acute (short term) pain and / or inflammation associated with: Headache Migraine headache Tension headache Sinus pain Toothache Dental procedures Backache Muscular aches and pains Period pain Sore throat Tennis elbow Rheumatic pain and arthritis Aches and pain associated with colds and flu Reduces fever Soft Gel Capsules Ibuprofen 200mg Paracetamol 500mg 10 Soft Gel Capsules 30 Soft Gel Capsules